It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-11-2012, 11:40 PM   #1
Newbie
(male)
 
Join Date: May 2012
Location: indiana
Posts: 1
fredebre0 HB User
In serious danger My fault. Lamictal Problems. NEED HELP

I have been taking lamictal 100mg for 4 years. I was prescribed it as a mood stabilizer. I stopped taking it 3 weeks ago, but began to take it again at the full dosage a 2 weeks ago. During those two weeks I had minor side affects. Constant fatigue, minor headaches and confusion, and phases of shaking. After I began taking lamictal again a rash developed on my butt. It itches like hell. I have had it for 4 days. I for the past 4 days after noticing the rash went off it cold turkey. I have been having CONSTANT SEVERE FATIGUE, confusion, and out of body experiences(almost).
I am not going to consult with a doctor. No one suggest that please. You will not change my mind no matter how convincing you are in your argument. PLEASE just answer the following questions it would be of great help.

How long are my withdrawl syptoms expected to last?
How long will my rash last?
How do i know if my rash is steven johnsons syndrome?

 
Old 05-15-2012, 10:41 PM   #2
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: In serious danger My fault. Lamictal Problems. NEED HELP

Withdrawal symptoms vary depending on the person, no way to know exactly how long they'll last.

The ONLY way to know if the rash is Steven Johnson's Syndrome is to have it checked by a Dr. or Hospital. And nobody here is going to tell you otherwise because it could KILL you.

Without knowing what kind of rash you have there's no way to tell how long it will last.

 
Sponsors Lightbulb
   
Old 05-19-2012, 08:04 AM   #3
Newbie
(female)
 
Join Date: May 2012
Location: Seattle, WA
Posts: 3
relyeatu HB User
Re: In serious danger My fault. Lamictal Problems. NEED HELP

Based on what I've been told about Lamictal (from my own doctor) - it would take 2-4 weeks for side effects to subside. You were taking a relatively small dose, so you should be on the shorter end of the spectrum. I hope you begin to feel better soon.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lamictal causing increased mania? Minerva78 Bipolar Disorder 15 11-18-2011 11:04 AM
Major Depression/Skipping Lamictal? Derangea Bipolar Disorder 3 07-01-2008 08:39 PM
Those On Lamictal, Please Help! I'm Posting Again salty Bipolar Disorder 32 09-24-2007 02:47 PM
Lamictal questions... 4support Family & Friends of the Mentally Ill 23 06-28-2007 12:04 PM
Anyone experience a relapse of depression on Lamictal? gav_73 Bipolar Disorder 8 03-05-2007 05:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!